No Cover Image

Journal article 278 views

On the Hardy–Sobolev equation / E. N. Dancer; F. Gladiali; M. Grossi

Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume: 147, Issue: 02, Pages: 299 - 336

Swansea University Author: Dancer, Norman

Full text not available from this repository: check for access using links below.

Published in: Proceedings of the Royal Society of Edinburgh: Section A Mathematics
ISSN: 0308-2105 1473-7124
Published: 2017
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa34854
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 02
Start Page: 299
End Page: 336